# SDR CHQA200800082

- Difficulty date: April 20, 2008
- Submitted: April 24, 2008
- Operation: Air carrier
- Aircraft: N977RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145185
- Aircraft time: 20,039 hours, 15,568 cycles
- Engine: Allsn AE3007A
- Engine time: 6,948 hours, 6,880 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 4611028900
- Part serial: 601
- Condition: Faulty
- Location: Recirculation
- Part time: 20,044 hours, 15,575 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 7795, IAD TO YYZ - AFTER TAKEOFF, UPON GEAR RETRACTION, FLT CREW NOTICED A SLIGHT HAZE IN COCKPIT.  FLT CREW PERFORMED  CHECKLISTS AND RECIRCULATION FAN TURNED OFF, AFTER WHICH THE SMOKE DISAPPEARED.  FLT ATTENDANT VERIFIED SLIGHT HAZE IN CABIN AS WELL.  ACFT RETURNED TO IAD AND LANDED WITHOUT INCIDENT.  MX INSPECTED ACFT PER MM 21-20-00-810-810A, AND OPERATED BOTH 1 AND 2 BLEED SYSTEMS AND FOUND NO SMOKE OR ABNORMAL ODORS.  MX UNABLE TO DUPLICATE FAULT.  NEXT DAY, HAZE RETURNED DURING A PREFLT RUN-UP AND ACFT FERRIED TO CMH FOR FURTHER TROUBLESHOOTING.  ACFT TROUBLESHOT AND FAULT TRACED DOWN TO RT RECIRCULATION FAN.  AFTER REPLACING RECIRCULATION FAN ACFT RUN AT HIGH POWER AND BLEEDS RUN AS WELL AS THE RECIRCULATION FANS AND ODOR COULD NOT BE DUPLICATED.
